# SDR ASAA2017112422685

- Difficulty date: November 24, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 16,335 hours, 5,400 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Link
- Part number: 332A23415
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472000, NR 1 ENGINE UPPER CLEVIS BOLT ROD LINK LOOSE JUST FWD OF PRSOV.  ACFT GROUNDED.  REPLACED CLEVIS ROD LINK IAW MANUAL 71-00-02.
